Generic Paxil Suicide Lawsuit


Citizens Commission on Human Rights Award Recipient (Twice)
Humanist, humorist

Monday, October 01, 2018

Breaking... Antidepressants cause Majority Withdrawal Symptoms





It's not often I write two blog posts in one day but as I hit the 'publish' button on my last post the following dropped into my Twitter feed.  - " a major new study suggests millions of patients are experiencing drug withdrawal. (LINK)

I just have this to say, for now:

SHAME on all those healthcare professionals, including GPs, NHS staff and psychiatrists, both on the NHS and Independent, who have, for years played down the severe withdrawal effects of antidepressants. Tonight, I hope you all sit down and read the study thoroughly. I hope every single one of you who have told your patients "It's the illness and not the drug" go on to social media websites tomorrow and apologize to all those you have ignored or dismissed over the years, I hope you can do this without spouting any irrelevant nonsense that "antidepressants benefit millions of people and they are life-saving."

You all need to apologize for being part of this wanton ignorance, you need to apologize for some of the abhorrent behaviours I have witnessed on Twitter this past week or so too.

I started this blog 12 years ago because I suffered severe withdrawal effects of the antidepressant Seroxat, known elsewhere as Paxil and Aropax.

12 long years of banging the drum only to be ridiculed online by medical 'professionals' - I've been labelled a 'smeary conspiracy theorist', a racist, a misogynist, a paedophile, and, more recently, a far-right Scientologist, all in efforts to silence me, all in efforts to stop people reading my work.

Other bloggers, most notably 'Truthman' have been doing the same - he too has been labelled by so-called medical professionals.

Shame on you, shame on you all.

The question now is - What are you going to do about it?

The Royal College of Psychiatrists President, Wendy Burn, has promised a meeting in November this year, although when asked to provide a list of those attending the meeting she has failed to respond. One tweeter summed this up with...


The new study found that over the past 20 years, "56 per cent of all patients on antidepressants suffer withdrawal symptoms, of which 46 per cent said their symptoms were severe."

Study researchers also found, "that it’s ‘not uncommon for patients to experience symptoms for several weeks, months or longer’, with some having debilitating symptoms for years."

One would expect me to be joyous about this new study. I'm not. For many years now patients who have struggled and continue to suffer because of long-term use of antidepressants, have been sneered at, ridiculed.

I am, in fact, very angry that it's taken this long to show healthcare professionals that they have been wrong for many years - they should have known they were wrong when faced with patients self-harming, showing signs of aggression, showing signs of memory loss - instead they chose to increase the dose or add another brain pellet to the mix.

Shame on you all, you uncaring, sociopathic bastards!

Bob Fiddaman.


No comments:


Please contact me if you would like a guest post considered for publication on my blog.